# SDR CALA2023031300724

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737-8
- Aircraft serial: 30429
- Aircraft time: 71,512 hours, 25,866 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Rt Aft Ext Overw
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP. RE-LAMPED OVERWING LIGHT REF MM 33-51-04. OPS CK OK. PARTS USED:  767,QTY :1
